RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1337–1342 (Mi de10012)  

Ordinary Differential Equations

On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument

Ya. M. Dymarskii

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev

Full text: PDF file (1217 kB)

English version:
Differential Equations, 1999, 35:10, 1353–1359

Bibliographic databases:
UDC: 517.929.7+517.988.57
Received: 21.12.1998

Citation: Ya. M. Dymarskii, “On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument”, Differ. Uravn., 35:10 (1999), 1337–1342; Differ. Equ., 35:10 (1999), 1353–1359

Citation in format AMSBIB
\Bibitem{Dym99}
\by Ya.~M.~Dymarskii
\paper On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1337--1342
\mathnet{http://mi.mathnet.ru/de10012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757712}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1353--1359


Linking options:
  • http://mi.mathnet.ru/eng/de10012
  • http://mi.mathnet.ru/eng/de/v35/i10/p1337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019